MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE 24.5X30; SHOULDER REVERSE BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE 24.5X30; SHOULDER REVERSE BASEPLATE
Model Number 04.01.0191
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 january 2021: lot 1904749: (b)(4) items manufactured and released on 04-dec-2019.Expiration date: 2024-11-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional devices involved: batch reviews performed on 12 january 2021: reverse shoulder system 04.01.0170 glenosphere 39xø24.5 (k170452) lot 1811895: (b)(4) items manufactured and released on 02-may-2019.Expiration date: 2024-04-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0157 glenoid polyaxial locking screw - l14 (k170452) lot 1910943: (b)(4) items manufactured and released on 24-mar-2020.Expiration date: 2025-03-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0157 glenoid polyaxial locking screw - l14 (k170452)lot 1910943: (b)(4) items manufactured and released on 24-mar-2020.Expiration date: 2025-03-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0160 glenoid polyaxial locking screw - l26 (k170452) lot 2001153: (b)(4) items manufactured and released on 06-may-2020.Expiration date: 2025-04-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 1909137: (b)(4) items manufactured and released on 19-may-2020.Expiration date: 2025-05-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0215 long humeral diaphysis - l160 - 8 (k170452) lot 1900926: (b)(4) items manufactured and released on 25-july-2019.Expiration date: 2024-06-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) lot 1910875: (b)(4) items manufactured and released on 03-mar-2020.Expiration date: 2025-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection and the pathogen has been identified as enterococcus faecalis.The surgeon performed a washout, revised all implants, and placed a temporary antibiotic spacer, 4 months after the primary.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE 24.5X30
Common Device Name
SHOULDER REVERSE BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11162448
Report Number3005180920-2021-00033
Device Sequence Number3717560
Product Code PHX
UDI-Device Identifier07630040715478
UDI-Public07630040715478
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Model Number04.01.0191
Device Catalogue Number04.01.0191
Device Lot Number1904749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;